Simplified Samuelson Conditions for Quintic Equations
R W Farebrother
The Manchester School of Economic & Social Studies, 1974, vol. 42, issue 3, 279-82
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:manch2:v:42:y:1974:i:3:p:279-82
Access Statistics for this article
More articles in The Manchester School of Economic & Social Studies from University of Manchester Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().